Couldn't find what you looking for?

TRY OUR SEARCH!

I'm 16, & still a virgin, I got my period when i was 13 (2007) and it didn't come immediately after that, I skipped a few months it probably came a few months after, probably around August 2007, then it didn't come again till December 2007, at that point I was only 13. Then the next time it came was September of 2009 & It came again in Oct 2009 and that's the last time it came. I really don't know what the problem is. I could definitely loose 20-30 pounds & I get sick really easily, But other than that, i'm a high school Junior, and I'm EXTREMELY college focused, it's all I think about, so I do definetily lead an extremely stressful life. I constantly worry about college and I get so freaked out easily. So i'm constantly on the emotional/hormonal roller coaster. I think stress/anxiety play a huge part in my absent period. Because now that I look at this timeline, at the begining, isn't it pretty normal to have such an irregular period? If so, then that explains why I skipped June, July, September, and November 2007 Then that year I skipped (jan 2008-sept 2009) I was going through really difficult times with my family where I was constantly stressed and that was also the end of 8th grade and my first year of high school and I was just a stessed mess honestly . Then since my last period (oct 2009-now) I've gone through some other family problems and I got started on the whole college thing, and that takes a huge toll on me. It definitely causes a lot of strife and anxiety.

Thanks to anyone who could help. I'm one of the few where I actually wish I had my period! Because not knowing what's wrong actually causes more anxiety ha.

Thanks
Kayde

Loading...

Hi! It could be caused by amenorrhoea. Amenorrhoea is the absence of a menstrual period in a woman of reproductive age. Women who go through significant weight loss, dieting, or perform considerable amounts of exercise on a regular basis are at risk of developing hypothalamic (or 'athletic') amenorrhoea. Certain medications, particularly contraceptive medications, can induce amenorrhoea in a healthy woman. You should talk to your gynecologist about this. I hope you'll get well soon.
Reply

Loading...

Its been 7 months since I got my first period!! Now I dont feel that bad
Reply

Loading...

Same here you are not the only one
Reply

Loading...